Paper Title:
Si Diffusion out of δ-Planes in a GaAs Superlattice
  Abstract

  Info
Periodical
Materials Science Forum (Volumes 143-147)
Edited by
Helmut Heinrich and Wolfgang Jantsch
Pages
647-652
DOI
10.4028/www.scientific.net/MSF.143-147.647
Citation
L. Hart, P.F. Fewster, M.J. Ashwin, M.R. Fahy, R.C. Newman, "Si Diffusion out of δ-Planes in a GaAs Superlattice", Materials Science Forum, Vols. 143-147, pp. 647-652, 1994
Online since
October 1993
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.